Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 9 (1986), Issue 1, Pages 17-22
http://dx.doi.org/10.1155/S0161171286000029

Functorial properties of the lattice of functional semi-norms

Oakland University, Rochester 48063, Michigan, USA

Received 10 August 1984

Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

I. E. Schochetman and S. K. Tsui, “Functorial properties of the lattice of functional semi-norms,” International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 1, pp. 17-22, 1986. doi:10.1155/S0161171286000029